Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 254, NWS Wichita, KS

July 13, 2016Cowley County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 13, 2016, 7:59 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 61 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 7:59 PM CDT (00:59 UTC)
Expired
Jul 13, 2016, 9:00 PM CDT
In force
61 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
2.5 in
Wind
70.0 mph

Counties Cowley County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 69 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 8:09 PM CDTHAIL 15 W Arkansas City, KS
Jul 13, 8:17 PM CDTHAIL 0.752 S Arkansas City, KSPEA TO DIME SIZE.
Jul 13, 8:24 PM CDTHAIL 0.88Arkansas City, KSNORTHWEST SIDE OF THE CITY.
Jul 13, 8:24 PM CDTHAIL 1.55 S Geuda Springs, KS
Jul 13, 8:26 PM CDTHAIL 11 Nw Arkansas City, KS
Jul 13, 8:47 PM CDTHAIL 1.56 Sw Geuda Springs, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3256 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

178 
WUUS53 KICT 140059
SVRICT
KSC035-191-140200-
/O.NEW.KICT.SV.W.0254.160714T0059Z-160714T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
759 PM CDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 900 PM CDT

* AT 758 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GEUDA
  SPRINGS...OR 8 MILES WEST OF ARKANSAS CITY...MOVING EAST AT 5 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  ARKANSAS CITY...GEUDA SPRINGS AND STROTHER FIELD AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS THUNDERSTORM! PREPARE IMMEDIATELY FOR LARGE
DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER IMMEDIATELY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3711 9729 3719 9698 3700 9695 3700 9727
TIME...MOT...LOC 0058Z 262DEG 5KT 3703 9719 

HAIL...2.50IN
WIND...70MPH
 
$$

ES
3 follow-up statements
916 
WWUS53 KICT 140110
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
810 PM CDT WED JUL 13 2016

KSC035-191-140200-
/O.CON.KICT.SV.W.0254.000000T0000Z-160714T0200Z/
COWLEY KS-SUMNER KS-
810 PM CDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN COWLEY AND SOUTHEASTERN SUMNER COUNTIES...

AT 808 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GEUDA
SPRINGS...OR 7 MILES WEST OF ARKANSAS CITY...MOVING EAST AT 10 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...GEUDA SPRINGS AND STROTHER FIELD AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS THUNDERSTORM! PREPARE IMMEDIATELY FOR LARGE
DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER INSIDE A STRONG BUILDING
IMMEDIATELY! STAY AWAY FROM WINDOWS!

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3711 9729 3719 9698 3700 9695 3700 9727
TIME...MOT...LOC 0108Z 262DEG 5KT 3703 9717 

HAIL...2.50IN
WIND...70MPH
 
$$

ES
082 
WWUS53 KICT 140131
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
831 PM CDT WED JUL 13 2016

KSC035-191-140200-
/O.CON.KICT.SV.W.0254.000000T0000Z-160714T0200Z/
COWLEY KS-SUMNER KS-
831 PM CDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN COWLEY AND SOUTHEASTERN SUMNER COUNTIES...

AT 830 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHILOCCO...OR
NEAR ARKANSAS CITY...MOVING EAST AT 10 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...GEUDA SPRINGS AND STROTHER FIELD AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS THUNDERSTORM! PREPARE IMMEDIATELY FOR LARGE
DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER INSIDE A STRONG BUILDING
IMMEDIATELY! STAY AWAY FROM WINDOWS!

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3711 9729 3719 9698 3700 9695 3700 9727
TIME...MOT...LOC 0130Z 277DEG 7KT 3703 9713 

HAIL...2.50IN
WIND...70MPH
 
$$

ES
633 
WWUS53 KICT 140200
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
900 PM CDT WED JUL 13 2016

KSC035-191-140206-
/O.EXP.KICT.SV.W.0254.000000T0000Z-160714T0200Z/
COWLEY KS-SUMNER KS-
900 PM CDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COWLEY AND
SOUTHEASTERN SUMNER COUNTIES WILL EXPIRE AT 900 PM CDT...
        
THE MOST INTENSE PART OF THE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS MOVED SOUTHEAST OUT OF THE AREA INTO EXTREME NORTH-CENTRAL
OKLAHOMA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

YOU SHOULD REMAIN ALERT FOR SEVERE THUNDERSTORMS AND LISTEN FOR
FURTHER STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 3711 9729 3719 9698 3700 9695 3700 9727
TIME...MOT...LOC 0155Z 262DEG 5KT 3703 9713 

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:35 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 13, 6:35 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
635 PM CDT WED JUL 13 2016

.UPDATE...
Issued at 634 PM CDT Wed Jul 13 2016

Visual inspection from NWS office shows crisp CB going up south of
Wichita currently. If these updrafts can sustain themselves amidst
dry mid-levels and lack of appreciable upper forcing, extreme
instability along with 30-40 kts of effective deep layer shear
will support very large hail greater than 2-3 inches in diameter,
damaging winds and locally very heavy rainfall with any storms
that are capable of forming. Storm motion will be to the east-
southeast. All activity should exit south/east of the forecast
area by around 11 pm.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 308 PM CDT Wed Jul 13 2016

The airmass was somewhat stable across much of central and
northeast KS in the wake of the morning MCS. Less of an impact was
observed over southern KS and northern OK where the airmass
remains quite unstable but there remained a strong cap through
early afternoon. The morning MCS has resulted in a challenging
short term forecast but will maintain low pops over much of south
central and southeast KS where a lingering outflow boundary or two
remain and H9-H8 moisture transport is progged to ramp up and
persist through about 06-08z before veering and shifting south of
the area. This would support a conditional threat for an isolated
severe storm or two over mainly southern KS with some convergence
along the sfc trough axis through the early evening hours while
maintaining low pops across southeast KS this evening and tonight
for any activity drifting southward impacting the area.

A shortwave trough is progged to emerge from the Central Rockies
early in the period on Thursday within a moist post-frontal
easterly flow and weakly capped airmass. This is expected to result
in deep moist convection rather early in the period. Some of this
activity will likely linger through the evening & overnight hours on
Thursday and maintained high pops weighted over southern KS. The
deepest warm cloud depths and highest precipitable water values are
now progged to remain immediately south of the area but locally heavy
rain and localized flooding still remains a possibility
especially across southern KS. Uncertainty remains rather high on
Thursday night given the early onset of convection during the day
which could result in much of the activity remaining across OK
Thursday night in closer proximity to the effective boundary.
Seasonably strong mid/upper flow is progged with deep layer shear of
40-55 kts and steep mid lvl lapse rates supporting severe
thunderstorms across much of the area with the highest probabilities
across southern KS during the afternoon/early evening on Thursday.

Fri-Sat...The remnant frontal boundary is progged to meander across
the area through the period. It may mix northward over the area on
Friday providing a focus for additional storms during the afternoon
and evening hours while other storms developing across the Central
High Plains move southeast impacting the area Friday night.
Confidence decreases on Sat but maintained low pops early in the
period before the impacts from the building mid/upper ridge arrive
late in the period.

.LONG TERM...(Sunday through Wednesday)
Issued at 308 PM CDT Wed Jul 13 2016

The subtropical ridge is progged to build over the area resulting
in above normal temperatures and dry weather with little change
anticipated from day to day. A persistence-type forecast is
anticipated Mon-Wed with highs in the upper 90s and lows in the
lower to middle 70s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1229 PM CDT Wed Jul 13 2016

Ongoing mesoscale convective storm complex in the process of
vacating eastern Kansas. Still could see isolated storms or small
clusters redevelop late this pm/eve over south-central/southeast
Kansas as instability recovers near 925-850 baroclinic zone and
where weak southerly low-level jet is progged to develop. Will
include VCTS mentions with best-guess timing at ICT and CNU
terminals for now. Other storms could develop over the high plains
late tonight, and could move eastward reaching central Kansas
Thursday morning, however confidence is somewhat lower on this.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    72  89  67  87 /  30  60  60  30
Hutchinson      71  87  66  86 /  20  60  50  30
Newton          71  87  66  86 /  30  60  50  20
ElDorado        71  88  67  86 /  40  60  60  20
Winfield-KWLD   73  92  68  88 /  20  60  70  30
Russell         69  87  64  87 /  20  40  30  30
Great Bend      70  87  65  87 /  20  50  40  30
Salina          71  87  65  88 /  30  40  30  20
McPherson       70  87  66  86 /  30  50  40  30
Coffeyville     73  93  68  87 /  20  50  60  20
Chanute         70  89  67  86 /  40  50  60  20
Iola            69  88  67  86 /  50  50  50  20
Parsons-KPPF    72  91  68  87 /  30  50  60  20

&&

.ICT Watches/Warnings/Advisories...
None.
&&

UPDATE...ADK
SHORT TERM...MWM
LONG TERM...MWM
AVIATION...JMC
Hazardous weather outlook, Jul 13, 6:29 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
629 PM CDT WED JUL 13 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-142330-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
629 PM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING
BEFORE 11 PM...GENERALLY ALONG AND SOUTHEAST OF THE KANSAS
TURNPIKE. IF STORMS CAN FORM...THE MAIN THREATS WILL BE VERY LARGE
HAIL...DAMAGING STRAIGHT-LINE WINDS AND HEAVY RAIN. OTHER STRONG
TO MARGINALLY SEVERE STORMS COULD APPROACH CENTRAL KANSAS TOWARD
DAYBREAK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER ROUND OF SEVERE THUNDERSTORMS ARE EXPECTED THURSDAY
AFTERNOON...POSSIBLY LINGERING INTO THURSDAY EVENING. DAMAGING
WINDS...GOLF BALL SIZED HAIL AND LOCALLY HEAVY RAIN ARE ALL
POSSIBLE. THE GREATEST RISK FOR SEVERE WEATHER AND HEAVY RAIN IS
EXPECTED TO RESIDE ALONG AND SOUTH OF A GREAT BEND TO MCPHERSON TO
IOLA LINE.

CHANCES FOR SEVERE THUNDERSTORMS WILL RETURN ON FRIDAY AS A COMPLEX
OF STORMS MOVES OUT OF NORTHWEST KANSAS INTO PORTIONS OF CENTRAL
AND SOUTH CENTRAL KANSAS LATE FRIDAY NIGHT. DAMAGING WINDS...LARGE
HAIL AND HEAVY RAIN WILL BE POSSIBLE ONCE AGAIN.

ISOLATED STORM ACTIVITY MAY LINGER INTO EARLY SATURDAY BUT THE
PROBABILITY FOR WIDESPREAD SEVERE WEATHER APPEARS LOW.

MORE INTENSE HEAT IS EXPECTED TO BUILD ACROSS THE ENTIRE AREA
NEXT WEEK...WITH HEAT INDICES DURING THE AFTERNOON EXPECTED TO
CLIMB TO AROUND 105 DEGREES OR HIGHER.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND EVENING
ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Jul 13, 7:10 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
710 PM CDT WED JUL 13 2016

KSZ092-093-140045-
SUMNER KS-COWLEY KS-
710 PM CDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  WEST CENTRAL COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 745 PM CDT

* AT 707 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
  DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
  NEAR GEUDA SPRINGS...OR 7 MILES SOUTH OF OXFORD...MOVING NORTHEAST
  AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS UP TO AROUND 50 MPH ARE
POSSIBLE WITH THIS THUNDERSTORM.

* LOCATIONS IMPACTED INCLUDE...
  WINFIELD...OXFORD...UDALL...
  GEUDA SPRINGS AND STROTHER FIELD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3704 9720 3718 9735 3740 9712 3720 9690
TIME...MOT...LOC 0007Z 227DEG 13KT 3716 9721

ES
Local storm report, Jul 13, 7:30 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
730 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             3 W GEUDA SPRINGS       37.11N 97.20W
07/13/2016  E1.00 INCH       SUMNER             KS   PUBLIC

            REPORTED BY KAKE NEWS. SOME STONES A LITTLE LARGER THAN
            QUARTERS.

&&

KRC
Local storm report, Jul 13, 7:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
751 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             3 W GEUDA SPRINGS       37.11N 97.20W
07/13/2016  E1.75 INCH       SUMNER             KS   PUBLIC

            REPORTED BY KAKE NEWS.

&&

KRC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:10 PM CDTSpecial Weather StatementICTCowley35 min
Jul 13, 7:27 PM CDTSevere Thunderstorm WarningICTCowley, Sumner63 min
Jul 14, 5:26 AM CDTSpecial Weather StatementICTEllsworth49 min
Jul 14, 5:36 AM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Russell40 min
Jul 14, 6:02 AM CDTSpecial Weather StatementICTReno28 min
Jul 14, 6:17 AM CDTSpecial Weather StatementICTRice28 min
Jul 14, 6:27 AM CDTSpecial Weather StatementICTReno33 min
Jul 14, 6:48 AM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Rice42 min
Jul 14, 7:15 AM CDTSpecial Weather StatementICTHarvey, Marion30 min
Jul 14, 7:27 AM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick63 min
Jul 14, 7:30 AM CDTSpecial Weather StatementICTRice45 min
Jul 14, 7:39 AM CDTSpecial Weather StatementICTChase51 min
Jul 14, 7:46 AM CDTSpecial Weather StatementICTHarvey, Marion44 min
Jul 14, 7:57 AM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick63 min
Jul 14, 8:01 AM CDTSpecial Weather StatementICTGreenwood29 min
Jul 14, 8:06 AM CDTSpecial Weather StatementICTWilson24 min
Jul 14, 8:35 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner55 min
Jul 14, 8:36 AM CDTSpecial Weather StatementICTNeosho, Wilson24 min
Jul 14, 8:38 AM CDTSpecial Weather StatementICTGreenwood52 min
Jul 14, 8:50 AM CDTSpecial Weather StatementICTAllen, Woodson40 min
Jul 14, 8:58 AM CDTSpecial Weather StatementICTKingman, Sumner32 min
Jul 14, 9:06 AM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson54 min
Jul 14, 9:23 AM CDTSpecial Weather StatementICTButler, Greenwood52 min
Jul 14, 9:25 AM CDTSpecial Weather StatementICTHarper50 min
Jul 14, 9:34 AM CDTSpecial Weather StatementICTHarvey, Kingman, Reno, Sedgwick41 min
Jul 14, 9:50 AM CDTAreal Flood WarningICTWoodson4 hr
Jul 14, 9:51 AM CDTSpecial Weather StatementICTSumner24 min
Jul 14, 10:02 AM CDTSpecial Weather StatementICTAllen, Neosho, Wilson, Woodson28 min
Jul 14, 10:22 AM CDTSpecial Weather StatementICTMontgomery38 min
Jul 14, 11:01 AM CDTSpecial Weather StatementICTChautauqua, Cowley, Elk29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.